# SDR SWAA2022030167638

- Difficulty date: January 28, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; EXTERNAL SURFACE; AT B.S. 1004-1009; LBL 14-RBL 14; W.L. 306.5. / REPAIRED DAMAGE ON FUSELAGE SKIN; EXTERNAL SURFACE; AT BS 1004-1009; LBL 14-RBL 14; WL 306.5 PER 53838C 13FEB19 ER# 19-01548 REV IR AND EA # 1-753-34139 REV IR
